Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 227-232
http://dx.doi.org/10.1155/S0161171287000292

λ-similar bases

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 1 May 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manjul Gupta and P. K. Kamthan, “ -similar bases,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 227-232, 1987. doi:10.1155/S0161171287000292